# SDR CALA9701047

- Difficulty date: July 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N937MC
- Make and model: Doug DC-9-82
- Aircraft serial: 49450
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Membrane
- Condition: Corroded
- Location: Bs 740-745
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND LEFT CUSP MEMBRANE CORRODED BETWEEN STA 740 TO 745.  A DOUBLER WAS INSTALLED IAW SRM 53-01, FIGURE 2.
